It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thea,
I am on day 18 of 10 mg of lexapro, as well as 1 mg of xanax extended release. I had very similar side effects starting out. Stomach problems, racing thoughts, racing heart, slight maximizing of the negative thoughts, trouble sleeping (until I switched to taking the lexapro in the a.m. and xanax at night) Let me add, prior to this I was Anti medication. I am vegan, and had refused to take any medication, because I wanted to cope the "right" way. However, my doctor finally convinced me to try something for my anxiety, nightmares, depression, and ultimately PTSD (post traumatic stress disorder). My recommendation to you is to try taking the lexapro in the morning, and the xanax at night. I am ultra sensitive to medicines, but after the first 14 days, the side effects have disepated quite a bit, and I feel "capable" for the first time in years. Hopefully you have a good relationship with your doctor. Your communication with him/her is vital. I actually felt so loopy the first few weeks, that I would make lists everyday of the various levels of side effects, and then once a week, my therapist & I would discuss these and play with the doses, etc. Are you in therapy as well? I hope so. Stick it out girl..........there is light at the end of the tunnel for you! You deserve to feel good. And you will! Take care.
Deborah





All times are GMT -7. The time now is 10:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!